For the occasional sleepless night, Nytol® with Diphenhydramine HCl is a PROVEN SAFE and EFFECTIVE nighttime sleep-aid.
Fast dissolving Nytol® Quick Caps are available in packages of 16, 32, and 72 caplets.
The active sleep aid ingredient in Regular Strength Nytol® is diphenhydramine and is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.
Diphenhydramine belongs to a group of medications known as antihistamines, the same active ingredient found in many cold and allergy medications. The effect of Nytol® lasts for up to 6 hours.
Sleeplessness may be a symptom of serious illness. If it persists for more than 2 weeks you should consult your doctor. Nytol® should not be used for longer than 2 weeks at a time without stopping.
Talk to your doctor about other treatment options suitable for you if you are suffering from chronic (long-term) insomnia that persists for more than a few nights at a time.
Your doctor may have suggested this medication for conditions other than the ones discussed. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.